# SDR REXA201100686

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 21,380 hours, 18,860 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Condition: Defective
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SHUT DOWN MOVED THE RIGHT THRUST LEVER TO THE OFF POSITION AND THE ENGINE DOES NOT SHUT DOWN.  REMOVED AND REPLACED THROTTLE QUADRANT IAW 76-11-01 OPS CHECKS GOOD.  A/C OK FOR SERVICE, VERIFIED PART EFF.
